Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 986834, 14 pages
http://dx.doi.org/10.1155/2012/986834
Research Article

On the Application of the Fourier Series Solution to the Hydromagnetic Buoyant Two-Dimensional Laminar Vertical Jet

1High Temperatures Department, Instituto de Innovación en Minería y Metalurgia, Avenida del Valle 738, Santiago, Chile
2Mechanical Engineering Department, Universidad de Chile, Beauchef 850, Santiago 8370448, Chile
3Civil Engineering Department, Advanced Mining Technology Center, Universidad de Chile, Blanco Encalada 2002, Santiago 8370449, Chile
4Mechanical Engineering Department, Universidad de Chile, Beauchef 850, Santiago, Chile

Received 9 August 2011; Accepted 21 October 2011

Academic Editor: Christos H. Skiadas

Copyright © 2012 Marco Rosales-Vera et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marco Rosales-Vera, Yarko Niño, and Alvaro Valencia, “On the Application of the Fourier Series Solution to the Hydromagnetic Buoyant Two-Dimensional Laminar Vertical Jet,” Mathematical Problems in Engineering, vol. 2012, Article ID 986834, 14 pages, 2012. https://doi.org/10.1155/2012/986834.